# SDR R61A2019102521139

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 14,955 hours, 10,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF FWD WARDROBE WORN. R&R PHOTOLUMINESCENT STRIP PER AMM 33-50-05.
